# SDR DALA2019051103015

- Difficulty date: May 11, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 29L FROM STA Y=907 TO Y=954, ALSO ON LONG 28R STA Y=889 AT AFT CARGO COMPARTMENT IN REF 5314-2001. (CCT). NRC 00243: LONGERON 29L SECTION FROM STA 907 TO Y=954 WAS REPLACED PER SRM 53-20-05-2R-1. (LP #1068927)
